To prevent this problem you may undergo Hyperbaric Oxygenation Therapy (usually available at the wound care centers) prior to any dental procedure.
As the late side effect of eye radiation exposure is a cataract, which may develop in a few months after treatment or can progress if it was present before radiation. I would recommend to consult with ophthalmologist in this regard.
If she has been having diarrhea, I would advise to take Imodium (over the counter) 2 pills after watery or loose bowel movement and then take it again 4 hours later only if diarrhea happens again. Very important to maintain soft diet (avoid any type of fiber, such as fresh vegetables and fruits, grapes, whole grain cereal or bread) and drink a lot of fluids until bowel movements become normal.
She may need intravenous hydration, which can be arranged by her medical oncologist. It can make her much stronger.
Chemotherapy is intended to slow down the disease progression, but does not cure it.